| Model Number |
SA6AT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
10/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A clinical coordinator reported that an intraocular lens (iol) was explanted in secondary procedure due to visual outcome not as expected.The clinical reason for explant was reported as mechanical complication of iol.The lens was replaced with multifocal iol.Additional information has been requested.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating iol was exchanged for the same lens model but half a diopter more power indicating the correct lens power was not implanted initially.Additionally in physician's opinion, history of refractive keratectomy was the cause of the refractive surprise.There is no reported defect or fault with the iol.No further regulatory reports required.